Alert archive / Georgia / Special Weather Statements in 2020
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 10, 2020, 12:13 AM EDT for Bibb County, Crawford County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 10, 2020, 12:13 AM EDT (04:13 UTC)
- Expired
- Aug 10, 2020, 12:45 AM EDT
- In force
- 32 min
- Issued by
- NWS Atlanta, GA
- Wind
- 40
Counties Bibb County, GA, Crawford County, GA
The radar
The Robins AFB radar (KJGX), 39 km from the middle of the area, began a volume at 04:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 4.2 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1042 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1861 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
809
WWUS82 KFFC 100413
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
1213 AM EDT Mon Aug 10 2020
GAZ071-081>083-094-095-100445-
Peach GA-Monroe GA-Bibb GA-Houston GA-Crawford GA-Twiggs GA-
1213 AM EDT Mon Aug 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PEACH...SOUTHEASTERN
MONROE...BIBB...NORTHERN HOUSTON...CRAWFORD AND NORTHWESTERN TWIGGS
COUNTIES UNTIL 1245 AM EDT...
At 1212 AM EDT...a line of strong thunderstorms was along a line
extending from Cross Keys to near Lizella to near Roberta...and
moving southeast at 20 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Macon, Roberta, Warner Robins, Centerville, Byron, Payne, Payne City,
Lake Tobesofkee, Wesleyan, Powerville, Skipperton, Horns, Jack Brown
Estates, Rutland, Fitzpatrick, Musella, Huber, Cross Keys, Knoxville
and Dry Branch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3260 8407 3282 8405 3296 8386 3292 8370
3289 8366 3289 8360 3287 8358 3287 8357
3276 8335 3259 8369
TIME...MOT...LOC 0412Z 332DEG 18KT 3286 8359 3277 8379 3274 8405
WIND...40MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 9, 7:47 PM EDT, 4 hours 26 minutes earlier.
Area forecast discussion, Aug 9, 7:47 PM EDT, 4 hours 26 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 747 PM EDT Sun Aug 9 2020 .PREV DISCUSSION... /Issued 252 PM EDT Sun Aug 9 2020/ SHORT TERM /Tonight through Monday Night/... Weak frontal boundary remains stationary across central portions of the state. The boundary has drifted a little further north and looks to be situated across the ATL metro. Convective coverage is a little greater than yesterday and has also developed a little further north. Storms have been lingering well into the evening hours, and today and tomorrow should be no different. A few strong to severe storms will be possible for the remainder of the afternoon and again tomorrow afternoon. The primary severe hazard would be damaging wind gusts/downbursts. Strong storms will have the potential for strong wind and occasional lightning strikes. With PWATS around 2" and weak BL winds, locally heavy rainfall will also be possible. Earlier runs of the models (hi-res and synoptic) were showing the potential for a disturbance/thunderstorm complex to drop south across northern GA late this evening/overnight. The synoptic models are still showing a pretty decent shortwave dropping south in the flow and some indications of a weak disturbance in the 850-500mb Thickness progs (showing my age here), but the hi-res models have backed off on the pops/coverage. Confidence is low, but am going to keep low end chance pops up north for the overnight hours. Most of the progs were showing any complex to weaken as it approached the metro area. NListemaa LONG TERM /Tuesday through Sunday/... The extended portion of the forecast will be characterized by a fairly messy synoptic setup where we are wedged between an area of high pressure to the west and to the east. This will result in some days of weak troughing and other days of very weak flow on the edge of high pressure. Even though the flow overall will be pretty week, perturbations moving through the flow in addition to an overall increase in moisture through the period will still lead to increased rain chances through the extended. Chances for showers and thunderstorms are expected to increase as we progress each day through the extended with several days with area-wide likely pops from Wednesday onward. Showers and thunderstorms should be mostly diurnal in nature with the highest coverage during the afternoon and evenings, but some showers and thunderstorms will linger into the overnight hours as well. As with most summer days, a few strong to isolated severe storms will be possible. In addition to increasing chances for rain, temperatures will be on the increase as well. High temperatures on Tuesday and Wednesday are expected to be about 4 to 7 degrees above average with 80s in the mountains, mid 90s across the metro, and mid to upper 90s across central Georgia. Temperatures should be just a few degrees cooler for the second half of the week as chances for rain and cloud cover increase, although highs are still expected to be in the upper 80s across northern GA to the lower 90s further across central GA. Heat indices are also expected to increase to near heat advisory criteria. As the forecast stands now, heat indices range from about 100 to 106 degrees across central Georgia mainly on Wednesday/Thursday coincident with the highest temperatures. We will continue to carefully monitor these areas for the need for any heat advisories over the coming days. Overnight temperatures are expected to be in the 60s and 70s, remaining just a few degrees above average. Reaves && .AVIATION... 00Z Update... VFR conditions will persist, with BKN060-090 expected across northern TAF sites overnight and BKN040-060 expected at all TAF sites tomorrow afternoon. Winds should be west except where convection briefly turns it east this evening. Wind speeds outside of convection will be 6kts or less. //ATL Confidence...00Z Update... Medium to high confidence all elements. Atwell && .PRELIMINARY POINT TEMPS/POPS... Athens 71 90 72 94 / 40 40 40 50 Atlanta 74 90 74 93 / 30 40 40 50 Blairsville 66 82 66 85 / 50 50 40 60 Cartersville 72 92 71 94 / 20 50 40 60 Columbus 74 96 75 97 / 30 50 50 60 Gainesville 71 88 71 91 / 30 40 30 50 Macon 73 95 73 95 / 40 50 50 50 Rome 72 92 72 95 / 30 50 40 60 Peachtree City 72 92 72 93 / 30 40 40 50 Vidalia 74 94 75 94 / 40 60 50 60 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Atwell LONG TERM....Reaves AVIATION...Atwell
Hazardous weather outlook, Aug 9, 2:51 PM EDT, 9 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 251 PM EDT Sun Aug 9 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-101900- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 251 PM EDT Sun Aug 9 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Isolated to scattered thunderstorms are expected over north and central Georgia this afternoon into tonight. A few storms will be strong to severe with damaging winds, frequent lightning and locally heavy rainfall. Heat indices of 100 to 105 can be expected over central and portions of north Georgia this afternoon. Those outside for prolonged periods should make sure to take precautions from the heat. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Scattered to numerous thunderstorms are expected Monday through Saturday, most likely in the afternoon and evening. A few storms will be strong to severe with damaging winds, frequent lightning and locally heavy rainfall. Heat indices of 100 to 105 can be expected over central and portions of north Georgia through the week. Tuesday through Thursday will be the hottest days with spotty heat indices of 105 to 110 over central Georgia. Those outside for prolonged periods should make sure to take precautions from the heat. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Aug 9, 10:55 PM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1055 PM EDT Sun Aug 9 2020
GAZ039-051-062-100330-
Taliaferro GA-Wilkes GA-Warren GA-
1055 PM EDT Sun Aug 9 2020
...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...SOUTHWESTERN WILKES
AND NORTHWESTERN WARREN COUNTIES UNTIL 1130 PM EDT...
At 1055 PM EDT...a strong thunderstorm was over Alexander Stephens
Park, or over Crawfordville...moving east at 10 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Crawfordville, Sharon, Ficklin, Barnett, Robinson, Lyneville,
Raytown, Alexander Stephens Park and Sandy Cross.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3338 8275 3341 8283 3343 8282 3343 8284
3344 8285 3344 8289 3349 8299 3352 8299
3355 8300 3364 8297 3366 8295 3367 8295
3363 8265
TIME...MOT...LOC 0255Z 287DEG 10KT 3356 8291
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Aug 9, 11:06 PM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1106 PM EDT Sun Aug 9 2020
GAZ059-071-072-100330-
Monroe GA-Jones GA-Jasper GA-
1106 PM EDT Sun Aug 9 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MONROE...
NORTHWESTERN JONES AND SOUTHERN JASPER COUNTIES UNTIL 1130 PM EDT...
At 1106 PM EDT...a strong thunderstorm was over Berner, or 10 miles
northeast of Forsyth...moving southeast at 20 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Bolingbroke, Wayside, Hillsboro, Dames Ferry, Berner, Round Oak,
Juliette, Plant Scherer and Jarrell Plantation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3294 8382 3313 8388 3319 8384 3318 8382
3319 8381 3320 8382 3320 8381 3321 8382
3325 8379 3317 8356 3297 8359
TIME...MOT...LOC 0306Z 314DEG 19KT 3314 8381
WIND...50MPHSpecial weather statement, Aug 9, 11:12 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
1112 PM EDT Sun Aug 9 2020
GAZ069>071-100345-
Lamar GA-Monroe GA-Upson GA-
1112 PM EDT Sun Aug 9 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LAMAR...SOUTHWESTERN
MONROE AND NORTHEASTERN UPSON COUNTIES UNTIL 1145 PM EDT...
At 1112 PM EDT...a strong thunderstorm was over The Rock, or near
Thomaston...moving southeast at 10 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Thomaston, Yatesville, Culloden, The Rock, Redbone, Logtown and
Redbone Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3293 8431 3304 8420 3298 8404 3285 8408
3285 8412 3282 8413 3280 8426
TIME...MOT...LOC 0312Z 314DEG 10KT 3296 8424
WIND...40MPHSpecial weather statement, Aug 9, 11:28 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1128 PM EDT Sun Aug 9 2020
GAZ059-060-071>073-081-082-100415-
Putnam GA-Monroe GA-Baldwin GA-Bibb GA-Crawford GA-Jones GA-
Jasper GA-
1128 PM EDT Sun Aug 9 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PUTNAM...EASTERN
MONROE...NORTHWESTERN BALDWIN...BIBB...NORTHWESTERN CRAWFORD...JONES
AND SOUTHEASTERN JASPER COUNTIES UNTIL 1215 AM EDT...
At 1128 PM EDT...a line of strong thunderstorms was along a line
extending from Blountsville to Clinton to near Russellville...and
moving south at 15 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Macon, Forsyth, Gray, Payne, Payne City, Meriwether, Postell, Lake
Tobesofkee, Bradley, Wayside, Round Oak, Russellville, Wesleyan,
Arkwright, Juliette, Ethridge, James, Bolingbroke, Dames Ferry and
Berner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3317 8329 3283 8356 3270 8415 3315 8385
3321 8375 3320 8344
TIME...MOT...LOC 0328Z 359DEG 11KT 3311 8350 3300 8358 3290 8395
WIND...50MPHSpecial weather statement, Aug 10, 12:07 AM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1207 AM EDT Mon Aug 10 2020
GAZ105-100430-
Dooly GA-
1207 AM EDT Mon Aug 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR DOOLY COUNTY UNTIL 1230 AM EDT...
At 1207 AM EDT...a strong thunderstorm was near Flint River Wma, or 8
miles west of Vienna...moving northeast at 20 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Vienna, Byromville, Lilly, Dooling, Flint River Wma and Drayton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3208 8398 3209 8398 3210 8400 3211 8400
3212 8401 3213 8401 3225 8396 3227 8393
3226 8384 3209 8370 3206 8395
TIME...MOT...LOC 0407Z 213DEG 20KT 3213 8394
WIND...40MPHSpecial weather statement, Aug 10, 12:13 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1213 AM EDT Mon Aug 10 2020
GAZ071-081>083-094-095-100445-
Peach GA-Monroe GA-Bibb GA-Houston GA-Crawford GA-Twiggs GA-
1213 AM EDT Mon Aug 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PEACH...SOUTHEASTERN
MONROE...BIBB...NORTHERN HOUSTON...CRAWFORD AND NORTHWESTERN TWIGGS
COUNTIES UNTIL 1245 AM EDT...
At 1212 AM EDT...a line of strong thunderstorms was along a line
extending from Cross Keys to near Lizella to near Roberta...and
moving southeast at 20 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Macon, Roberta, Warner Robins, Centerville, Byron, Payne, Payne City,
Lake Tobesofkee, Wesleyan, Powerville, Skipperton, Horns, Jack Brown
Estates, Rutland, Fitzpatrick, Musella, Huber, Cross Keys, Knoxville
and Dry Branch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3260 8407 3282 8405 3296 8386 3292 8370
3289 8366 3289 8360 3287 8358 3287 8357
3276 8335 3259 8369
TIME...MOT...LOC 0412Z 332DEG 18KT 3286 8359 3277 8379 3274 8405
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 8:00 PM EDT | Severe Thunderstorm Warning | FFC | Taliaferro, Warren | 30 min |
| Aug 9, 8:25 PM EDT | Special Weather Statement | FFC | Fayette | 35 min |
| Aug 9, 8:35 PM EDT | Special Weather Statement | FFC | DeKalb, Newton, Rockdale, Walton | 25 min |
| Aug 9, 8:38 PM EDT | Special Weather Statement | FFC | Oconee | 37 min |
| Aug 9, 8:39 PM EDT | Severe Thunderstorm Warning | FFC | Hancock, Taliaferro, Warren | 17 min |
| Aug 9, 8:51 PM EDT | Special Weather Statement | FFC | Morgan | 24 min |
| Aug 9, 8:56 PM EDT | Severe Thunderstorm Warning | FFC | Morgan, Newton, Walton | 34 min |
| Aug 9, 9:04 PM EDT | Severe Thunderstorm Warning | FFC | Walton | 41 min |
| Aug 9, 9:11 PM EDT | Special Weather Statement | FFC | Butts, Coweta, Fayette, Lamar, Meriwether, Pike and 1 more | 49 min |
| Aug 9, 9:25 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Newton, Putnam, Walton | 35 min |
| Aug 9, 9:56 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Putnam | 34 min |
| Aug 9, 10:01 PM EDT | Special Weather Statement | FFC | Butts, Jasper, Spalding | 44 min |
| Aug 9, 10:38 PM EDT | Special Weather Statement | FFC | Jasper | 37 min |
| Aug 9, 10:55 PM EDT | Special Weather Statement | FFC | Taliaferro | 35 min |
| Aug 9, 11:06 PM EDT | Special Weather Statement | FFC | Jones | 24 min |
| Aug 9, 11:12 PM EDT | Special Weather Statement | FFC | Upson | 33 min |
| Aug 9, 11:28 PM EDT | Special Weather Statement | FFC | Bibb, Jones, Monroe | 47 min |
| Aug 10, 12:07 AM EDT | Special Weather Statement | FFC | Dooly | 23 min |
| Aug 10, 12:45 AM EDT | Special Weather Statement | FFC | Dooly | 30 min |
| Aug 10, 1:14 AM EDT | Special Weather Statement | FFC | Upson | 31 min |
| Aug 10, 1:43 AM EDT | Special Weather Statement | FFC | Crisp | 32 min |
| Aug 10, 1:45 AM EDT | Special Weather Statement | FFC | Upson | 30 min |
| Aug 10, 1:07 PM EDT | Special Weather Statement | FFC | Fannin, Gilmer, Gordon, Murray, Union, Whitfield | 38 min |
| Aug 10, 1:11 PM EDT | Severe Thunderstorm Warning | FFC | Murray, Whitfield | 34 min |
| Aug 10, 1:32 PM EDT | Special Weather Statement | FFC | Hall | 28 min |
| Aug 10, 1:40 PM EDT | Special Weather Statement | FFC | Gilmer, Gordon | 50 min |
| Aug 10, 2:01 PM EDT | Special Weather Statement | FFC | Macon, Schley | 29 min |
| Aug 10, 2:10 PM EDT | Special Weather Statement | FFC | Banks, Chattooga, Dawson, Hall, Lumpkin, Pickens and 1 more | 50 min |
| Aug 10, 2:31 PM EDT | Special Weather Statement | FFC | Butts, Lamar, Spalding | 44 min |
| Aug 10, 2:33 PM EDT | Special Weather Statement | FFC | Sumter | 42 min |
| Aug 10, 2:39 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Forsyth | 51 min |
| Aug 10, 2:54 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, DeKalb, Forsyth, Fulton, Gwinnett and 1 more | 51 min |
| Aug 10, 2:57 PM EDT | Special Weather Statement | FFC | Catoosa, Chattooga, Dade, Walker | 33 min |
| Aug 10, 3:07 PM EDT | Special Weather Statement | FFC | Greene | 53 min |
| Aug 10, 3:09 PM EDT | Special Weather Statement | FFC | Butts, Lamar, Newton | 51 min |
| Aug 10, 3:13 PM EDT | Special Weather Statement | FFC | Sumter | 47 min |
| Aug 10, 3:16 PM EDT | Special Weather Statement | FFC | Clayton, Rockdale | 44 min |
| Aug 10, 3:17 PM EDT | Special Weather Statement | FFC | Morgan, Walton | 43 min |
| Aug 10, 3:18 PM EDT | Special Weather Statement | FFC | Pulaski | 27 min |
| Aug 10, 3:19 PM EDT | Special Weather Statement | FFC | Telfair | 41 min |
| Aug 10, 3:22 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Taliaferro | 38 min |
| Aug 10, 3:22 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton, Henry, Rockdale | 38 min |
| Aug 10, 3:30 PM EDT | Special Weather Statement | FFC | Wilcox | 30 min |
| Aug 10, 3:38 PM EDT | Special Weather Statement | FFC | Wilkes | 37 min |
| Aug 10, 3:45 PM EDT | Severe Thunderstorm Warning | FFC | Monroe | 45 min |
| Aug 10, 3:46 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Newton, Rockdale | 44 min |
| Aug 10, 3:54 PM EDT | Special Weather Statement | FFC | Clayton, Coweta, Fayette | 36 min |
| Aug 10, 3:55 PM EDT | Special Weather Statement | FFC | Dodge | 35 min |
| Aug 10, 3:56 PM EDT | Special Weather Statement | FFC | Morgan | 49 min |
| Aug 10, 4:01 PM EDT | Special Weather Statement | FFC | Floyd, Polk | 44 min |
| Aug 10, 4:08 PM EDT | Special Weather Statement | FFC | Webster | 37 min |
| Aug 10, 4:16 PM EDT | Special Weather Statement | FFC | Laurens | 29 min |
| Aug 10, 4:26 PM EDT | Special Weather Statement | FFC | Jasper, Jones, Morgan, Newton, Putnam | 49 min |
| Aug 10, 4:44 PM EDT | Special Weather Statement | FFC | Talbot | 31 min |
| Aug 10, 4:46 PM EDT | Special Weather Statement | FFC | Crawford | 29 min |
| Aug 10, 4:48 PM EDT | Severe Thunderstorm Warning | FFC | Talbot | 42 min |
| Aug 10, 4:51 PM EDT | Special Weather Statement | FFC | Laurens | 24 min |
| Aug 10, 4:53 PM EDT | Special Weather Statement | FFC | Baldwin, Glascock, Hancock | 37 min |
| Aug 10, 5:07 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Houston, Jones, Twiggs, Wilkinson | 38 min |
| Aug 10, 5:11 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard, Meriwether, Troup | 20 min |
| Aug 10, 5:14 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee | 46 min |
| Aug 10, 5:17 PM EDT | Special Weather Statement | FFC | Crawford | 43 min |
| Aug 10, 5:21 PM EDT | Special Weather Statement | FFC | Harris | 24 min |
| Aug 10, 5:23 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson, Washington, Wilkinson | 37 min |
| Aug 10, 5:29 PM EDT | Severe Thunderstorm Warning | FFC | Twiggs, Wilkinson | 31 min |
| Aug 10, 5:37 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether | 38 min |
| Aug 10, 5:40 PM EDT | Special Weather Statement | FFC | Troup | 35 min |
| Aug 10, 5:42 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Washington | 48 min |
| Aug 10, 5:47 PM EDT | Special Weather Statement | FFC | Emanuel, Johnson, Treutlen | 43 min |
| Aug 10, 5:53 PM EDT | Special Weather Statement | FFC | Bibb, Crawford, Peach, Twiggs, Wilkinson | 37 min |
| Aug 10, 5:58 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Troup | 30 min |
| Aug 10, 6:00 PM EDT | Special Weather Statement | FFC | Chattahoochee | 45 min |
| Aug 10, 6:16 PM EDT | Special Weather Statement | FFC | Bleckley, Emanuel, Houston, Johnson, Laurens, Treutlen | 44 min |
Nearby
Special Weather Statements in Georgia, 2020Every special weather statement in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.